# SDR CA091021006

- Difficulty date: October 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,627 hours
- Engine: Allsn 250C30P
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Part number: S182250202
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INAVERTANT ACTIVATION OF THE ELT DURING THE MIDDLE OF THE NIGHT.  ELT WAS FOUND TO HAVE A CRACKED CASE AND FOUND OIL AND OTHER CONTAMINANTS ON AND INSIDE ELT CASE. ELT WAS PROGRAMMED WRONG WITH AN ERROR IN THE 24 BIT ADDRESS. ELT PERFORMANCE TEST FAILED RESET SWITCH FUNCTION DOES NOT WORK. (TC 20091021006)
